Institute of Computing Technology, Chinese Academy IR
Many-knot spline technique for approximation of data | |
Qi, DX; Li, HS | |
1999-08-01 | |
发表期刊 | SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES
![]() |
ISSN | 1006-9321 |
卷号 | 42期号:4页码:383-387 |
摘要 | A class of new fundamental functions with compact support called many-knot spline is introduced. The two-scale relation for the fundamental functions is investigated, and the higher order accuracy spline approximation scheme is constructed by using the available degrees of freedom which come from additional knots. The technique has been efficiently applied to the problems such as time-frequency analysis, computer aided geometric design, and digital signal processing. |
关键词 | many-knot spline cardinal interpolation data smoothing curve fitting two scale relation |
收录类别 | SCI |
语种 | 英语 |
WOS研究方向 | Engineering ; Materials Science |
WOS类目 | Engineering, Multidisciplinary ; Materials Science, Multidisciplinary |
WOS记录号 | WOS:000082228000006 |
出版者 | SCIENCE PRESS |
引用统计 | |
文献类型 | 期刊论文 |
条目标识符 | http://119.78.100.204/handle/2XEOYT63/13295 |
专题 | 中国科学院计算技术研究所期刊论文_英文 |
通讯作者 | Qi, DX |
作者单位 | 1.Chinese Acad Sci, Inst Comp Technol, CAD Lab, Beijing 100080, Peoples R China 2.N China Univ Technol, CAD Res Ctr, Beijing 100041, Peoples R China |
推荐引用方式 GB/T 7714 | Qi, DX,Li, HS. Many-knot spline technique for approximation of data[J]. SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES,1999,42(4):383-387. |
APA | Qi, DX,&Li, HS.(1999).Many-knot spline technique for approximation of data.SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES,42(4),383-387. |
MLA | Qi, DX,et al."Many-knot spline technique for approximation of data".SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES 42.4(1999):383-387. |
条目包含的文件 | 条目无相关文件。 |
个性服务 |
推荐该条目 |
保存到收藏夹 |
查看访问统计 |
导出为Endnote文件 |
谷歌学术 |
谷歌学术中相似的文章 |
[Qi, DX]的文章 |
[Li, HS]的文章 |
百度学术 |
百度学术中相似的文章 |
[Qi, DX]的文章 |
[Li, HS]的文章 |
必应学术 |
必应学术中相似的文章 |
[Qi, DX]的文章 |
[Li, HS]的文章 |
相关权益政策 |
暂无数据 |
收藏/分享 |
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。
修改评论